# SDR UIEA2019112535949

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,373 hours, 21,824 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Pin
- Condition: Broken
- Location: F/O Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S O2 MASK PIN ON DOOR BROKEN.( FOUND FO'S O2 MASK SERVICEABLE. RE-ALIGNED DOOR PIN AND STOWED MASK IAW AMM 35-11-51. OPS TEST NORMAL AND LEAK CHECK GOOD. )
